# SDR HEEA966984

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Allsn 250C20B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: 23056130
- Condition: Defective
- Location: Eng
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ATTEMPTING ASSEMBLY FOUND THE IGNITOR AND FUEL NOZZLE BORE DO NOT ALIGN WITH NUMEROUS COMBUSTION CASES.
